# SDR CALA2013102592395

- Difficulty date: October 2, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,416 hours, 23,821 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS STRIP LOOSE AT ROW 40.  RELAMPED EMERGENCY EXIT LIGHT AT ROW 40 IAW AMM.
